# SDR COMA0160759

- Difficulty date: September 29, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- Aircraft time: 10,406 hours, 10,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 601R3866949
- Part serial: NA
- Condition: Corroded
- Location: 310.00
- Part time: 10,406 hours, 10,553 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DOUBLER PANEL FORWARD OF THE SERVICE DOOR IS CORRODED.REMOVED CORRODED DOUBLER AND REPLACED I/A/W WVAC E.O. 601R-53-2732.
